# SDR VJ9800202

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY E-PATH LIGHTING IN FWD HALF OF THE CABIN INOP.  REPAIRED EPL WIRES AT ROW 10DEF AND OPERATIONALLY TESTED THE SYSTEM.  OPS CHECKED GOOD.
